| Catalog Number |
8618894 |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
04/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Carestream health inc.(csh) has investigated this issue and it was determined that this was due to bad outlet and the use of a non-approved plug.The customer had used an aftermarket plug tip on the cord reel as this customer is serviced by a third party (biomed).Biomed did not follow the caution warnings or guidance from the preventative maintenance manual and hardware guide which provides information on carestream approved parts replacement processes and parts.The customer site was informed of the findings and csh reiterated to follow the guidelines and list of approved parts.This incident resulted in the tech's thumb to be injured (burn).Carestream has been unable to obtain additional details regarding the status of the technician's injury.The drx-revolution system was evaluated, and it was confirmed that it was functioning as designed and intended.There are no further actions to be taken by carestream health inc.Related to this issue.The risk has been mitigated as far as possible.Carestream has completed this investigation.
Event or Problem Description
On (b)(6) 2024, carestream health (csh) was informed of an incident related to the drx-revolution plus mobile x-ray system.The plug on the power cord was smoking when unplugging the unit from an electrical wall outlet resulting in the tech to burn her thumb.No patient involvement.